English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6487/11649
Visitors : 29394539      Online Users : 175
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8933

Title: Existence Theorems for Variational Inclusion Problems and the Set-valued Vector Ekeland Variational Principle in a Complete Metric Space
Authors: Lin Lai-Jiu;Chih-Sheng Chuan
Contributors: 數學系
Keywords: Ekeland’s variational principle;Variational inclusion problem in Ekeland’s sense;Variational disclusion problem in Ekeland’s sense;Variational intersection problem in Ekeland’s sense
Date: 2009-04
Issue Date: 2011-05-10T06:51:02Z
Publisher: Elsevier Science
Abstract: In this paper, we apply an existence theorem for the variational inclusion problem to study
the existence results for the variational intersection problems in Ekeland’s sense and the
existence results for some variants of set-valued vector Ekeland variational principles in a
complete metric space. Our results contain Ekeland’s variational principle as a special case
and our approaches are different to those for any existence theorems for such problems.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 70(7):2665-2672
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback